Top
10
Doctor insights on: Carbapenem Antibiotics

Share
1

1
How concerned should I be about the spread of carbapenem resistant bacteria?

How concerned should I be about the spread of carbapenem resistant bacteria?

If you have it, very: If not, it is not something within your sphere of control unless you are likely to be hospitalized. You can request data from a hospital on the frequency with which they are seeing these organisms, and you can try hard not to be hospitalized, but sometimes these things are beyond your ability to manage. The risk is present and growing more so. ...Read more

Dr. John Leander Po
1,117 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more


2

2
What is a carbapenem-resistant Enterobacteriaceae infection? Who catches it? Is that something we have to worry about?

What is a carbapenem-resistant Enterobacteriaceae infection? Who catches it? Is that something we have to worry about?

Shouldn't worry: Carbapenem-resistant Enterobacteriaceae is a nasty antibiotic resistant bacteria. People who catch are people who are staying in a hospital for a long time (weeks to months) or people in nursing homes. If you are healthy person you should not have to worry about this bacteria because it is not usually in the outside world. ...Read more

3

3
What can cause continued high A.S.O titre despite antibiotics for 8 weeks +?

What can cause continued high A.S.O titre despite antibiotics for 8 weeks +?

Immune response: ASO titer is your body's immune response to the infection and will decline slowly in weeks and even months after the infection has gone. ...Read more

4

4
My son has dry round patches all over his body for over a week now and the doctor gave him an antibiotic and it made it worse. Docs don't no what t s?

More info needed: Without more information it would be difficult to diagnose a rash infection. This may be a fungal infection, may be some type of contact dermatitis, may be pityriasis rosea. It may also be a bacterial infection that requires a different antibiotic. Either see a different doctor or see a dermatologist to better help you. ...Read more

5

5
What is the best antibiotic therapy for s typhmurium?

Salmonella: Like almost any other bacterial infection the best therapy is with an antibiotic to which the infecting organism appears sensitive in the test tube. Best would be Ampicillin if it needs treatment (some would not use antibiotics), but many strains may be resistant to this. ...Read more

7

7
What it`s the correct treatment for mycotic vulvovaginitis?! it`s any antibiotic?

Anti-fungal: Antibiotics are medications used to treat bacterial infections. Mycotic infections are yeast infections. They need to be treated with anti-fungal medications such as Fluconazole (diflucan). Antibiotics, in fact, might make the yeast infection worse! talk with your doctor about the correct medications to use! ...Read more

9

9
I have taken my antibiotic before food .can dis cause me acidity...and nw with acidity my both d arms r paining my age s 40 years ?

I have taken my antibiotic before food .can dis cause me acidity...and nw with acidity my both d arms r paining my age s 40 years

?

Yes: Antibiotics can cause gastric upset. This can be felt as increased burning sensation. Make sure you take the medicine with food. Also try yogurt or a probiotic to help with the upset. If you are still having problems see your doctor. ...Read more

Dr. Mohammed Parvez
5 doctors shared insights

Carbapenem Antibiotic (Definition)

Carbapenems are a kind of anti-bacterial ...Read more